Illinois Journal of Mathematics

Singular measures having absolutely continuous convolution powers

Sadahiro Saeki

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 21, Issue 2 (1977), 395-412.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049424

Digital Object Identifier
doi:10.1215/ijm/1256049424

Mathematical Reviews number (MathSciNet)
MR0487268

Zentralblatt MATH identifier
0342.43004

Subjects
Primary: 43A05: Measures on groups and semigroups, etc.

Citation

Saeki, Sadahiro. Singular measures having absolutely continuous convolution powers. Illinois J. Math. 21 (1977), no. 2, 395--412. doi:10.1215/ijm/1256049424. https://projecteuclid.org/euclid.ijm/1256049424


Export citation